# SDR DALA2014080904378

- Difficulty date: August 8, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 69,337 hours, 31,256 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cleat
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT IN FWD CARGO COMPARTMENT AT FR 30 AND BETWEEN STR 40R TO STR 41R MEASURES 532180.  REPLACED CLEAT IN FWD CARGO COMPARTMENT AT FRAME 30 AND BETWEEN STR 40R TO STR 41R IAW SRM A320 51-72-11 AND DWG D53231582.
